# SDR CALA2018122902682

- Difficulty date: December 29, 2018
- Submitted: December 29, 2018
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 76,793 hours, 10,846 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Missing
- Location: Mid Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID SERVICE DOOR SEAL (FWD) MISSING REF. IPC 52-10-01-01 AND IPC 52-10-01-01. DOOR REQUIRES SEAL P/N 9791126-1G ALL SEALS STOCKED IN EWR ARE CONTOURED AS RH DOOR S ALS INSTEAD OF REQUIRED LH DOOR SEAL. INSTALLED MISSING MID SERVICE DOOR SEAL PER AMM 52-09-01-424-01. OK TO CONTINUE
